MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 25CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 25CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6750250007
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility sterile processing technician found chips of insulation missing from the device, posing the risk of a small component being lost in a surgical site, during sterile processing.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Additional information: manufacture date.Follow-up report submitted to document device evaluation results.Received at stryker for evaluation.
 
Event or Problem Description

Brand Name
SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 25CM / 0.7MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7570310
Report Number0001811755-2018-01047
Device Sequence Number1317244
Product Code GEI
UDI-Device Identifier04546540532572
UDI-Public04546540532572
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6750250007
Device Lot Number54701
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1